Tylenol Extra Strength, 290 Rapid Release Gelcaps

  • $29.99


Shipping & Handling Included

Features:
  • Acetaminophen 500 mg.
  • Pain Reliever/Fever Reducer

Product Overview

  • Click on the video to learn how Rapid Release Gels work. 

    Only TYLENOL® Rapid Release Gels have laser drilled holes. They release medicine fast, for fast pain relief.

    Use only as directed.

Product Features

  • TYLENOL® Rapid Release Gels temporarily reduces fever and relieves minor aches and pains due to:

    • Headache
    • Muscular aches
    • Backache
    • Minor pain of arthritis
    • The common cold
    • Toothache
    • Premenstrual and menstrual cramps
  • Headaches have you feeling down? There are a few tips that can help you get immediate relief. If you have a headache now, give one of the following a try:
    • Taking a hot bath or shower to help relax aching muscles
    • Heading out for a brisk walk. Fresh air can work wonders when it comes to headaches
    • Trying some simple head and neck stretches
  • Once you’ve gotten past your initial symptoms, you can start thinking of prevention. Try the following relaxation techniques every day:
    • Sit or lie down comfortably, and put one hand on your stomach (just below rib cage.)
    • Slowly breathe in through your nose. Notice that your stomach expands outward and upward.
    • Exhale slowly through your nose or mouth, letting your stomach empty and fall.
    • Repeat 10 to 20 times
  • How to Relieve Muscle Soreness

    • First, try taking an over-the-counter pain reliever like TYLENOL®
    • R.I.C.E. it – Rest, Ice, Compression, Elevation
    • Avoid strenuous activity and continue stretching to avoid further injury
  • How to Prevent Your Muscles from Aching

    • Stretch before and after you exercise.
    • Perform a mild warm-up and cool-down before and after exercising
    • Increase your exercise difficulty levels in small increments
    • Drink lots of fluids when you exercise
    • When at work, vary activities as much as possible, and stretch at least once every hour
    • Talk to your doctor before beginning or revising any exercise regimen.
  • No matter which pain reliever you choose, always read the label carefully and follow the dosage directions, checking active ingredients if you are taking more than one medication at a time. You should never take more than one medicine containing acetaminophen. Acetaminophen is safe to use as directed, but if you take too much, you could harm your liver. Learn more about taking medication safely at GetReliefResponsibly.com.

Common medicines that contain acetaminophen:


We Also Recommend